Open Access
July, 2002 Zoll Manifolds and Complex Surfaces
Claude Lebrun, L.J. Mason
J. Differential Geom. 61(3): 453-535 (July, 2002). DOI: 10.4310/jdg/1090351530


We classify compact surfaces with torsion-free affine connections for which every geodesic is a simple closed curve. In the process, we obtain completely new proofs of all the major results [4] concerning the Riemannian case. In contrast to previous work, our approach is twistor-theoretic, and depends fundamentally on the fact that, up to biholomorphism, there is only one complex structure on ℂℙ2.


Download Citation

Claude Lebrun. L.J. Mason. "Zoll Manifolds and Complex Surfaces." J. Differential Geom. 61 (3) 453 - 535, July, 2002.


Published: July, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1070.53022
MathSciNet: MR1979367
Digital Object Identifier: 10.4310/jdg/1090351530

Rights: Copyright © 2002 Lehigh University

Vol.61 • No. 3 • July, 2002
Back to Top